# SDR DALA2019072904448

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 84,085 hours, 64,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING WITH AUTO BRAKES SET TO MED F/O HAD FINGERS ON A/B SW CAPT KICKED OFF WITH BRAKE APPLICATION AND A/B KICKED OFF BUT SIMULTANEOUSLY THE F/O GOT AN ELECTRICAL SHOCK FROM A/B PANEL. R/R A/B CNTL PNL PER MM 32-44 NO DEFECT NOTED WITH CONNECTOR OR WIRING OK FOR SERVICE. PANEL, AUTOBRAK OFF 88-3241-9-0001 00179 ON 88-3241-9-0001 00150. SDR REPORTED DUE TO FIRST OFFICER GETTING SHOCKED. (LP4619262)
